# SDR EE4Y2023031017412

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 02503
- Aircraft time: 46,735 hours, 31,211 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER ALLEGIANT TASK IT WAS FOUND AT THE PAX CABIN, AFT PASSENGER RH SIDE AT FR68 AROUND GIRT BAR A FITTING WITH CORROSION. THE REPORTED DAMAGED PART WAS REPAIRED I/A/W THE A319 SRM 53-41-14-300-001, FIGURE 001, REPAIR PRINCIPLE 5. SEE COOPESA WORK ORDER A1M148, 2-22 FOR FURTHER DETAILS.
